Please use this identifier to cite or link to this item: https://oar.tib.eu/jspui/handle/123456789/2120
Files in This Item:
File SizeFormat 
608012033.pdf171,22 kBAdobe PDFView/Open
Title: Global region of attraction of a periodic solution to a singularly perturbed parabolic problem in case of exchange of stability
Authors: Butuzov, Valentin F.Nefedov, Nikolai N.Recke, LutzSchneider, Klaus
Issue Date: 2009
Published in: Preprint / Weierstraß-Institut für Angewandte Analysis und Stochastik, Volume 1432, ISSN 0946-8633
Publisher: Berlin : Weierstraß-Institut für Angewandte Analysis und Stochastik
Abstract: We consider a singularly perturbed parabolic differential equation in case that the degenerate equation has two intersecting roots. In a previous paper we presented conditions under which there exists an asymptotically stable periodic solution satisfying no-flux boundary conditions. In this note we characterize a set of initial functions belonging to the global region of attraction of that periodic solution.
Keywords: Singularly perturbed reaction diffusion equation; exchange of stability; asymptotically stable periodic solution; global region of attraction
DDC: 510
License: This document may be downloaded, read, stored and printed for your own use within the limits of § 53 UrhG but it may not be distributed via the internet or passed on to external parties.
Dieses Dokument darf im Rahmen von § 53 UrhG zum eigenen Gebrauch kostenfrei heruntergeladen, gelesen, gespeichert und ausgedruckt, aber nicht im Internet bereitgestellt oder an Außenstehende weitergegeben werden.
Appears in Collections:Mathematik



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.